# SDR CALA2022032100703

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 88,433 hours, 33,850 cycles
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: D2731009900000
- Condition: Defective
- Location: Fo
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O PTT SWITCH ONSTICK BROKEN ANDCONSTANTLY TRANSMITS, REPLACED FO'S SIDESTICK PUSH TO TALK SWITCH REF. AMM 27-92-41.  DDP REVERSED. OPS CK. GOOD. MEL CLEARED
